# SDR VNAA0511023

- Difficulty date: November 26, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 3,719 hours, 3,731 cycles
- Engine: Ge CF343B1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE RIGHT WINGLET SUSTAINED LEADING EDGE DAMAGE AFTER HITTING A BAGGAGE CART WHILE  AIRCRAFT WAS BEING MARSHALLED INTO THE GATE.  MAINTENANCE REMOVED & REPLACED THE RIGHT WINGLET LEADING EDGE ASSEMBLY.  NO FURTHER DAMAGE WAS FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
